# SDR SWAA070751

- Difficulty date: February 13, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N360SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26571
- Aircraft time: 49,881 hours, 43,652 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Part number: 507978
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY EXIT DOOR OUT OF ADJUST.  ADJUSTED DOOR PER MM.
